# SDR SWIA20240109215

- Difficulty date: December 15, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 19,946 hours, 11,712 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B FLOOR SEAT TRACK GOUGED JUST AFT OF FR19   (C-CHECK RO 1/7/2024)   PERFORMED PERMANENT DOUBLER REPAIR ON LH INBD FLOOR BEAM SEAT TRACK FR 19-20 REF. ETD2023-170-032122. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED. THIS REPAIR DOES NOT EFFECT WEIGHT AND BALANCE TO AIRCRAFT.
